# SDR KBMA133853

- Difficulty date: May 10, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: AN47A
- Condition: Sheared
- Location: Vertical Fin
- Part time: 1,231 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN SUPPORT BRACKETT BOLT SHEARED.  REPLACED WITH NEW BOLT.
